# SDR F3LA2022072200073

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08102
- Aircraft time: 14,375 hours, 6,312 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164909018
- Condition: Noisy
- Location: Zone 200
- Part time: 14,382 hours, 6,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP 1285064 ITEM 1, OVERWEIGHT LANDING 1,400 OVER MLW. SMOOTH TOUCHDOWN. DUE TO EMERGENCY DIVERT FROM ELECTRICAL BURNING ODOR.
CORRECTIVE ACTION:T/S PER TSM 05-50-00-810-31-A FOUND AVIONICS BLOWER FAN AT FAULT. INOP REF ITEM 3 FOR MEL.
